Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bennyb

post tane, acne coming back, please help!!!

Hello, i have been off accutane for about 6 or 7 months now, and i think that my acne may be coming back. In the last week or so i have been getting more pimples than usual. I was using retin-a up until about two or three weeks ago when i ran out. Do you think that the pimples are due to having no retin-a or is my acne just coming back and should i start another treatment of accutane? Please let me know. thanks.

Share this post


Link to post
Share on other sites

Did accutane clear up your acne? Btw, why are you still using retin-a after accutane?

Share this post


Link to post
Share on other sites

Accutane did clear me up. I'm using retin-a becuase i could still get acne after accutane. My dermatologist prescribed it to me because some people's acne comes back. But now my acne is coming back and i need to know if it's because i have been lax on using my retin-a or if i need to take a second course of tane. If i need to go back on tane, i want to know right away because i don't want my acne to get as bad as it used to be before my 1st course. Please let me know what i should do?

Share this post


Link to post
Share on other sites
Did accutane clear up your acne? Btw, why are you still using retin-a after accutane?

Its very common for people to use topical retinoids after stopping accutane to prevent the acne from coming back. Not all people who take accutane have success with just accutane.

Share this post


Link to post
Share on other sites

I've been on accutane 4 times and each time it came back usually around summer when it started getting more humid but it never comes back as bad as before! I know it sucks that you go through all the dry skin and lips then it comes back but just use a topical and try to control the acne and just know that it won't be as bad as it was before :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×